| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign - (b)(6).Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that during the surgery when the surgeon was trialing, the bearing trial chipped.No pieces felt in patient.No harm reported.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that there are two large fractures on the bottom surface.The fractures are on both sides where the slot for the handle is machined.The trial bearing has score marks and dings and dents consistent with multiple usage.Review of the device history records identified no deviations or anomalies during manufacturing.Devices is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified that on the bottom of the trial bearing there are two large fractures either side with missing pieces where the slot for the handle is machined.There is one of the missing fragments is shown in the photo but the other is not present.The item has score marks and dings and dents consistent with multiple usage.Lot identification is necessary for review of device history records; lot identification was not provided.Device is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.